# SDR DALA12009293271

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY -Y765 FLOOR SUPPORT HAS 4 LARGE AREAS OF EXFOLIATION BETWEEN FR66 AND 70.   BLENDED AREA IAW SRM 51-74-00, DIM OF BLENDOUT AREA,  ORIGINAL MAT. 0.157" L=1.25" W=1.1" D=0.065 FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15, FIG 1.  REPLACED FLOOR SUPPORT BEAM -Y765 IAW SRM 51-42-11.
